12 pictures in Acne.org Experience - Caution!

AHA 10% Test - Overnight Rash - November 26, 2017

CalamityCase
Sign in to follow this  
Followers 0

I tested the AHA 10% last night - this is what happened. The AHA 10% definitely caused this horrible rash overnight. I applied my Protopic prescription from August - hopefully it takes care of it soon. 

I cannot warn anyone enough against using the AHA product - it is not worth it! This company also refuses to issue me a refund since I purchased the AHA more than 60 days ago. 


  Report Picture
Sign in to follow this  
Followers 0
From the album

Acne.org Experience - Caution!

  • 12 pictures
  • 0 comments

Photo Information

0 Comments

There are no comments to display.

Create an account or sign in to comment on this picture or upload your own pictures or videos

You need to be a member in order to comment on an picture or upload pictures or videos

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now